MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML

MEDLINE INDUSTRIES, LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Catalog Number MSC091050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "the tip of the applicated fell off when the product was squeezed for application".Per the facility "the glass was cleaned from the patient wound".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 "the tip of the applicated fell off when the product was squeezed for application".

Common Device Name
LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18355396
Report Number1417592-2023-00505
Device Sequence Number12368764
Product Code MPN
UDI-Device Identifier10888277728608
UDI-Public10888277728608
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC091050
Device Lot NumberP00230375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown